# SDR AALA972469

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1275-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 48R FROM STA 1257 TO STA 1360.  REPAIRED DAMAGED AREA IAW ESO-7349.  ALODINED, PRIMED AND PAINTED AREA IAW SRM 51-21-01.  TST:  67,144.30 HOURS.  CYCLES:  25,370.  (X)
